Journal of Noncommutative Geometry


Full-Text PDF (264 KB) | Metadata | Table of Contents | JNCG summary
Volume 4, Issue 4, 2010, pp. 531–554
DOI: 10.4171/JNCG/65

Published online: 2010-09-01

Codes and noncommutative stochastic matrices

Sylvain Lavallée[1], Dominique Perrin[2], Vladimir Retakh[3] and Christophe Reutenauer[4]

(1) Université du Québec à Montréal
(2) Université Paris-Est Marne-la-Vallée
(3) Rutgers University
(4) Université du Québec à Montréal

Given a matrix over a skew field fixing the column t(1,…,1), we give formulas for a row vector fixed by this matrix. The same techniques are applied to give noncommutative extensions of probabilistic properties of codes.

Keywords: Stochastic matrices, codes, eigenvectors, quasi-determinants

Lavallée Sylvain, Perrin Dominique, Retakh Vladimir, Reutenauer Christophe: Codes and noncommutative stochastic matrices. J. Noncommut. Geom. 4 (2010), 531-554. doi: 10.4171/JNCG/65